MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. LOW VOLUME PRE-PUMP BLOODLINE (12/CS); SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

ERIKA DE REYNOSA, S.A. DE C.V. LOW VOLUME PRE-PUMP BLOODLINE (12/CS); SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Model Number LOW VOLUME PRE-PUMP BLOODLINE
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A nurse manager at a user facility reported that the heparin line was obstructed and that during treatment the heparin is unable to be infused.Consequently, patient¿s blood ended up clotting within five minutes remaining in treatment.Patient¿s estimated blood loss was approximately 200 ml.The machine, a fresenius 2008k2 machine, did alarm appropriately with heparin pump alarm.Additionally, the nurse manager reported that treatment was no completed; however, reported that the patient has been able to complete regularly schedule hemodialysis (hd) treatments since the event.The complaint device is available to be returned to the manufacturer for physical evaluation.
 
Additional Manufacturer Narrative
Plant investigation: the reported complaint was not confirmed as the complaint device was not returned for manufacturer evaluation.As such, a definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.The entire lot has been sold and distributed.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.A product history review did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Plant investigation: the manufacturing plant received an actual sample of product 03-2692-6 lot number 17lr01286 from customer.A visual inspection was performed and an obstruction was noticed inside of heparin line.A functional test was performed to actual sample in order confirmed the alleged failure.A solution was introduced inside of heparin line and was confirmed the occlusion.
 
Event or Problem Description
".".

Brand Name
LOW VOLUME PRE-PUMP BLOODLINE (12/CS)
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
MDR Report Key7548366
Report Number8030665-2018-00792
Device Sequence Number284505
Product Code FJK
UDI-Device Identifier00840861100262
UDI-Public00840861100262
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K001107
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model NumberLOW VOLUME PRE-PUMP BLOODLINE
Device Catalogue Number03-2692-6
Device Lot Number17LR01286
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2018
Device Age MO
Initial Date Received by Manufacturer 04/30/2018
Supplement Date Received by Manufacturer05/31/2018
07/23/2018
Initial Report FDA Received Date05/29/2018
Supplement Report FDA Received Date06/06/2018
07/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS 2008K2